# SDR UIEA2022042200363

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747
- Aircraft serial: 27174
- Aircraft time: 111,020 hours, 19,942 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bushing
- Part number: 3665315A1364101
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D STA 1000 LBL 11.33 FLOOR SUPPORT IB CROSS BOLT HOLE FOUND ENLARGED( M/D STA 1000 LBL 11.33 LUB FTG P/N : 366-53-15-A13641-101 REPLACED IAW SRM 51-10-02 AND P/N : 366-53-15-A1364-103 ATT BUSHING REPLACED IAW SOPM 20-50-03. )
